Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh92b]  Pointwise hereditary majorization and some applications

Koh:92b (Article)
Author(s)Kohlenbach, Ulrich
Title« Pointwise hereditary majorization and some applications »
JournalArch. Math. Logic
Volume31
Page(s)227--241
Year1992

BibTeX code
@article{Koh:92b,
  author = {Kohlenbach, Ulrich},
  volume = 31,
  journal = {Arch. Math. Logic},
  pages = {227--241},
  year = 1992,
  title = {Pointwise hereditary majorization and some applications},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!